# SDR UIEA2025070900884

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC - STA  1160 - 1180 LH O/B FLOOR SUPPORT CRACK.  FLOOR SUPPORT CRACK AREA REPAIRED AS PER RI-53-40-17764 REV A. NO FURTHER DEFECTS NOTED.
